# SDR AWXA200400825

- Difficulty date: July 16, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 63,844 hours, 27,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK CORROSION WAS FOUND IN THE R-4 DOOR GIRT BAR RETAINER BS 1664.  MAINTENANCE REMOVED AND REPLACED R-4 DOOR GIRT BAR RETAINER PLATE AT BS 1664 IAW BMM 25-66-10-2.
